Math. Model. Nat. Phenom.
Volume 5, Number 7, 2010JANO9 – The 9th International Conference on Numerical Analysis and Optimization
|Page(s)||29 - 34|
|Published online||26 August 2010|
Global Existence of Periodic Solutions in a Delayed Tumor-Immune Model
Department of Mathematics, Chouaib Doukkali University Faculty of
Sciences, El Jadida,
* Corresponding author: E-mail:
This paper is devoted to the study of global existence of periodic solutions of a delayed tumor-immune competition model. Also some numerical simulations are given to illustrate the theoretical results
Mathematics Subject Classification: 37G15 / 92D25
Key words: tumor-immune model / delayed differential equations / Hopf bifurcation / periodic solutions
© EDP Sciences, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.